# SDR C7WA200300049

- Difficulty date: November 14, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 7710 · Power Indicating System
- Part: Pin
- Part number: M3902932260
- Condition: Broken
- Location: Connector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, NR 3 EPR UNRELIABLE AT TAKEOFF POWER READS LOW.  SEEMS TO READ NORMAL AT CRUISE POWER.  FOUND WIRE NOT CONNECTED TO PIN NR 3 AT EPR GAUGE CANNON PLUG.  INSTALLED NEW PIN AND RECONNECTED WIRE IAW WIRING STANDARD PRACTICE CH 20 EPR READS NORMAL IAW MM 77-11-00.  (M)
